Triptorelin: in menopausal state but still in excruciating pain???

Hi there

How is everyone today?

I'm new on here and am having a really bad endo time lately, i apologise if i now rant a little but i am really struggling and need to vent....

I wont start at the begining as this was in my early teens and i am now 30, so i'll skip to recent issues... i had two laperoscopies last summer to treat my longterm endo, whilst no custs were seen to be on the bowl unfortunately some cysts at the rear of the womb were left behind due to size and location and i was told that it was considered that i would continue to suffer sysmptons becuase of this. With the pain continuing to be so bad that some days i can hardly move, i have dizzy headaches, feel sick and tired and no energy, my consultant made that decision to start Triptorelin (Decapeptyl) monthly injections causing a medically induced menopause stopping the menstrual cycle thus stopping/reducing growth and symptons.

I am next week due the 7th injection and now also taking add-back hrt, however although i do not bleed out i do still suffer with excruciating period pains for at least a week if not more each month.

How can my symptons and pain still be so bad and painful and excruciating even when my body is menopausal and no cycle???????

it hurts so bad i cry myself to selp, i cant do things with my son, im too tired to study for my uni assignments, and am off work with it today....sat at home crying.... i dont know what to do anymore and the trouble is i dont think the doctors/consultants do either.....i've just had enough!!!!!!

Sorry for rant

7 Replies

oldestnewest
  • I am really sorry you are having a tough time, me too! I am currently taking zoladex, which is I think the same sort of thing. I have had 3 injections and I have stopped bleeding and have hot flushes (not taking HRT).

    I am still having loads of pain, diarroea, sickness, raging headaches (where I feel my eyeballs are going to explode) and I have lost a stone and a half!

    The docs don't know what to do with me either as I am struggling to take any of the medications, even the mirena hurts. I wish I could be more positive, but just thought I would let you know your not alone and I totally sympathise, as I too just wish I could do normal stuff with my kids! xxxx

  • Hi Lisa, I'm sorry you are going through this, but I know how you feel. I had 6 Decapeptyl jabs too, I still had the most awful pain, but no periods. My previous gynae had the cheek to tell me I shouldn't still be having the pain, but I was in agony still.

    I don't know what to tell you sweetheart. It's hard for us. Just hang in there. Sending you a hug. xx

  • Hi

    I'm new to this site, I really feel your suffering. I have had

    Endeo for 1 year im 37,and doctors seem at a loss. Waiting for marine coil.

    It's important to keep your immune system as strong as possible.I'm finding

    It really hard to come to terms with, just give yourself the best chance

    With a good diet and supplements, has been the main thing

    To help me. Hugs to you, I know how you feel. X

    Ps. You are not ranting!! Xx

  • Hi Lisa , so sorry to hear you are in so much pain and despair. , have you explored all the info on diet and vitamin supplements , and alternative therapies , are you able to go for some reiki healing or reflexology , or even chakra balancing , any of these may be able to offer you some relief for your pain and also for you mental well being , also learning some simple yoga movements and breathing techniques may be helpfull , check out the Internet , or your local library .sending you some peace and reiki healing .

  • Hi.

    I am also new to this site. I have been suffering with endo for two + years and have had a laperoscopy which they found it and zapped it, also zapped nerves to stop pain. 3 months later pain returned and after several wasted appointments I paid to go private for second opinion. He suggested Zoladex injections which the first 2 I had worked brilliantly, unfortunately the 3rd injection I had in January, I was also given livial to take and after 3 weeks of the injection not working I stopped taking the livial to see if that was the problem, unfortunately the pain never went and I am currently struggling to get appointment with Gynae as pain is awful. Taking Tramadol and Naproxen pain relief which aren't working either.

    Really fed up now as felt great after last two jabs. Hysterectomy was given as a treatment but as I am only 32 and dont know if I do want more kids I don't want that. Also laperoscopy knocked me for six last time so nervous at having that done again. Won't have a coil either so a bit limited. Any suggestions would be greatfully received

  • Hi and thank you everyone for your kind messages and thoughts, it all helps :-)

    On a scale of 1 - 10 with 10 being excruciating pain like last monday i am now at around 7 or 8 but stil feel preety bad but having been off work all of last week i did go back today as i feel this is how things are going to be until my gyne listens to me and actually helps!

    Lucy this all sounds very familiar - i was told that the headaches are due to the lack of eostrogen as a result of the jab which is why the add-back hrt is introduced to help with this. Bless you i hope you alright and managing to play with your family. xx

    Sarah, being told that the pain should stop with these jabs seems to be the line that gynes say even though there is no research to support that the menopause reduces and/or cures endo - this is the row im having with my gyne at the mo. Thank you hun and hugs to you as well sweetie :-) xx

    Louise and Helen thank you both sweeties, i really agree that diet and suppliments and complimentary therapy is really important and i do take supplements a good multivit, vit b complex and Omega 3 6 and 9, also a new friend if formed at the school gates has offered me reiki once she has moved and settle in so i am looking to that bless her, i do reiki as well but when im feeling negative about all of this i dont feel good to benefit myself if that makes sense ;-) i hope you are both feeling well, hugs xx

    Livi, sorry to hear that you are struggling so much as well, i had Zolodex in 2001 and hated it as then i was a keen runner and my legs began to weaken and give out on me so i stopped after 3 or 4 injections. i really hope you are getting good support both personal and with your medical care.

    As i was off work all of last week pulling my hair out i found load of fantastic support and information from the Endometriosis Research Centre which also has a support forum on facebook on which the top endo gyne surgeons is the USA also take park and offer great advice, Im really impressed and using info provided by Dr David Redwine and other and will be taking this when i next see my gyne to help me better informed and involved in the choice for my health care.....

    Thank you everyone for you all you lovely message.... nice big but gentle hugs to you all xXx

  • Hi lisa so sorry you are going through this, i am at the same stage to on zoldex implants and hrt pain went a tiny bit have stoped implants as affecting my crohns disease and pain 9/10 again i have 3 children and feel so bad for them not being able to do much with them . i did take sepia heopathic for the hot flushes and mood swings. you are not venting hun this can be a very lonely disease and you are doing the best you can in the situation with your son maybe an idea to see another gyni get a second look at don,t give up hun hugs

You may also like...